# SDR DALA2024022902870

- Difficulty date: February 27, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 74,395 hours, 32,107 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SHIP 0690 -GEAR/DE- LEFT MAIN GEAR GREEN LIGHT NOT ILLUMINATING WITH GEAR DOWN. CORRECTIVE ACTION: DEFERRED TO MEL. (ATL) RPLCD LT MAIN LDG ANNUNCIATOR LIGHT ASSY, OPS CK GOOD.
